# SDR ASAA2018070925339

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N274AK
- Make and model: Boeing 737990ER
- Aircraft serial: 61555
- Aircraft time: 4,260 hours, 1,485 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 141A615010
- Part serial: CCAC002766
- Condition: Lack Of Lube
- Location: L1 Door
- Part time: 4,280 hours, 1,490 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO OPEN AND CLOSE. GROUNDED - YES. FOUND UPPER HINGE CAMPLATES VOID OF GREASE, LUBRICATED CAMPLATES PER AMM 12-25-11-640-801.
